Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Weakness, shakiness in legs, chest pain, taking Flexiril and Ibuprofen for pain

I was in a wreck 3 days ago and I had to go to the hospital and they put me on flexiril and ibuprofen 30 mg well I have been taking that ever since I have gotten it. The pain had still not gone away even with the pain killers. And I have had weakness and shakiness in the legs and chest pain . I need to know if I would need to go back to the hospital or just let it take it s course. The doctors told me that I had lower lumbar strain but it seem more than that. My neck has also been hurting really badly and shoulders.
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
If there is a persistent chest pain associated with shortness of breath then it is worrisome and further evaluation is needed. In case there is generalized ache in the body then a muscular pain is likely. This will take 5-7 days to subside.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Wed, 13 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor